Armenian Journal of Mathematics

Canonical heights on Pell conics over number fields

Okazaki, Masao (2020) Canonical heights on Pell conics over number fields. Armenian Journal of Mathematics, 12 (5). pp. 1-9. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
359Kb

Official URL: http://armjmath.sci.am/index.php/ajm/index

Abstract

In "Higher descent on Pell conics. III. The first 2-descent", Lemmermeyer introduced the canonical heights on the groups of rational points on Pell conics, which are analogues of the canonical heights on elliptic curves. In this paper, we generalize this: We introduce the canonical heights on the groups of $\overline{\mathbb{Q}}$-rational points on Pell conics over number fields.

Item Type:Article
Uncontrolled Keywords:canonical height, Pell conic
Subjects:11-xx Number theory
14-xx Algebraic geometry
20-xx Group theory and generalizations
ID Code:862
Deposited By:Professor Anry Nersesyan
Deposited On:19 Jul 2020 11:21
Last Modified:19 Jul 2020 11:21

Repository Staff Only: item control page